Author Topic: When is it safe to taper?  (Read 832 times)

[Buddie]

When is it safe to taper?
« on: September 23, 2022, 09:08:07 pm »
Hi everyone. Again, thanks for all your support! Iím 3 weeks direct switch from Klonopin.5mg to Ativan.75mg.  I stuck with the Ativan, though itís not been easy.  It makes me agitated and angry. I believe Iím tolerant to it, though it does help me sleep. I have interdose withdrawals as well. Anyways, when can I start my taper, so itís not dangerous, like Iím dealing with K withdrawal and Ativan at same time? Donít want that.  It is making me miserable, though. I tried cutting a bit off the afternoon dose and today have been depressed. Ride it out, or go back up?  Thank you!
FMF
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: When is it safe to taper?
« Reply #1 on: September 24, 2022, 09:20:29 am »
Hi [...]

How do you feel,  If you don't feel ready hold a little longer see if you stabilise.  I know you must be fed up and want off and you will get there eventually, but don't rush it now..its worth doing slow and careful.   

Stay positive,  Its going to get better.

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: When is it safe to taper?
« Reply #2 on: September 24, 2022, 09:28:50 am »
I used how I was functioning as a guide to tapering more than I used how I felt.  My reasoning for this was that during withdrawl I accepted that I wasn't going to feel great but if I was still able to still function in my day-to-day life, i.e. keep up with my responsibilities, then I was okay enough to continue tapering.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.